Abepace 650mg Syrup-60 ml Syrup

SKU
10359
-15%
Special Price ₹38.25 was ₹45.00
In stock
PRESCRIPTION:Not Required

COMPOSITION (SALT):Paracetamol (650mg)

PACK SIZE:bottle of 60 ml Syrup

MANUFACTURER/COMPANY:ABN Drugs
Share
Uses of Abepace Syrup Pain relief Fever How to use Abepace Syrup Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Abepace 650 mg Syrup is to be taken with food. How Abepace Syrup works Abepace 650 mg Syrup is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever. Abepace Syrup related warnings Alcohol UNSAFE It is unsafe to consume alcohol with Abepace 650 mg Syrup Taking Paracetamol/Acetaminophen with alcohol can cause liver damage. Pregnancy SAFE IF PRESCRIBED Abepace 650 mg Syrup is safe to use during pregnancy. Most studies have shown low or no risk to the developing baby. Lactation SAFE IF PRESCRIBED Abepace 650 mg Syrup is safe to use during breastfeeding. Human studies suggest that the drug does not pass into the breastmilk in a significant amount and is not harmful to the baby. Driving SAFE Abepace 650 mg Syrup does not usually affect your ability to drive. Kidney CAUTION Abepace 650 mg Syrup should be used with caution in patients with kidney disease. Dose adjustment of Abepace 650 mg Syrup may be needed. Please consult your doctor. However, Abepace 650 mg Syrup contains paracetamol which is considered the safest painkiller for kidney disease patients. Liver CAUTION Abepace 650 mg Syrup should be used with caution in patients with liver disease. Dose adjustment of Abepace 650 mg Syrup may be needed. Please consult your doctor. However, the use of Abepace 650 mg Syrup is not recommended in patients with severe liver disease and active liver disease.

No Other Seller Selling this Product